# SDR SWIA201230626

- Difficulty date: May 2, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 21,228 hours, 17,465 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CEILING EXIT SIGN MISSING RED LENS.  (SERVICE)  REPLACED RED LENS.
